shouldnt u use klonapin to help wean off of xanax?? ive been using 3mg of xanax for 2 years twice a day....my doc perscriped me to switch to the same equAL dosage to klonapin and to stop the xanax. but i tried that and ive been edgy all day. my friend works in a dr's office and told me never just switch you have to wean with klonapin. so since i usually take 3mg of xanax, last night she told me to take 1 and a half mg of xanax since the klonapin was already in my body and this would help with withdrwal symptoms. omg she was right it took off the edgy feeling and i felt normal again...My client who is a retired pshycyatrist told me the same thing, that she would wean people off xanax with klonapin to help with withdrawls....i think shes right. if i do a slow taper, i should be fine..i have 2 kids, my own biusines, im the singer in a band and i cant be going through withdrawls. what do you think?
Go with medical authority; if things don't work as hoped, go BACK to medical authority and complain -until you get what you want. Doctors are doctors, not magicians; they do what works most of the time for most people, with adjustments they believe are suitable for you. They6 may not get it exactly right, but the chances are better than what some friend or acquaintance says worked for them -unless you are the identical twin in identical circumstances to that person.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.